# SDR SWAA2022120975181

- Difficulty date: November 23, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 49,019 hours, 31,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT MID PASSENGER CABIN BS540 LBL23. / [01] REMOVED AND INSTALLED NEW PLATE ON FLOOR SUPPORT AT BS540; AS PER SRM 51-40-02 AND DWG. 143A5240.;[02] VERIFIED CORRECTIVE ACTION #1;[03] CORRECTED MEASUREMENT TABLE;[04] VERIFIED MEASUREMENT TABLE
